Prenatal Vitmamins

4 Replies
Sara - March 30

I started taking prenatal vitamins a couple of days ago. Since then I have noticed that my pee is bright yellow. Has anyone else experienced this?

 

Brooke - March 30

Your pee is supposed to be bright yellow when you take vitamins. This happens with any vitamins because most vitamins are water soluable. This is a good thing, not a bad thing.

 

Sara - March 30

Thanks! I'm newly pregnant and worried about everything!

 

Heidi - March 30

Don't be surprised if it has a stronger smell also. I noticed that immediately. A couple weeks later I had to quit them though as they made me so sick!

 

Vina - March 31

Prenatal Vit made me so sick at first. Then people told me to take them at night right before I go to sleep. It does the trick. Sara, drink alot of water, Your pee will be less bright. But be ready for more trips to the toilet :)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion